Advertisement

aequationes mathematicae

, Volume 11, Issue 1, pp 115–117 | Cite as

An imbedding theorem in the calculus of variations for multiple integrals

  • Moritz Armsen
Short Communications
  • 19 Downloads

Keywords

Multiple Integral 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    Carathéodory, C.,Über die Variationsrechnung bei mehrfachen Integralen, Acta Sci. Math. (Szeged)4, 193–216 (1929).Google Scholar
  2. [2]
    Rund, H.,Sufficiency Conditions for Multiple Integral Control Problems, J. Optimization Theory Appl. (to appear).Google Scholar
  3. [3]
    Weyl, H.,Geodesic Fields in the Calculus of Variations for Multiple Integrals, Ann. of Math. (2)36, 607–629 (1935).MathSciNetGoogle Scholar

Copyright information

© Birkhäuser Verlag 1974

Authors and Affiliations

  • Moritz Armsen

There are no affiliations available

Personalised recommendations